# SDR DALA1307183747

- Difficulty date: March 12, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 39,687 hours, 14,918 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101474
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA FLOORBEAM CORRODED STA 986, LBL 43.  REPAIRED IAW SRM 53-70-51 REPAIR 4.
